Alert archive / Nebraska / Flash Flood Warnings in 2016

Flash Flood Warning 32, NWS Omaha, NE

August 29, 2016Cuming County, Thurston County, Nebraska

NWS Omaha, NE issued this flash flood warning at Aug 29, 2016, 9:23 PM CDT for Cuming County, Thurston County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2016, 9:23 PM CDT (02:23 UTC)
Expired
Aug 30, 2016, 1:15 AM CDT
In force
4 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Cuming County, NE, Thurston County, NE

The radar

The Omaha radar (KOAX), 98 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1761 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1761 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1119 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

722 
WGUS53 KOAX 300223
FFWOAX
NEC039-173-300615-
/O.NEW.KOAX.FF.W.0032.160830T0223Z-160830T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
923 PM CDT MON AUG 29 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CUMING COUNTY IN NORTHEASTERN NEBRASKA...
  THURSTON COUNTY IN NORTHEASTERN NEBRASKA...

* UNTIL 115 AM CDT

* AT 922 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO FOUR INCHES OF RAIN HAVE
  ALREADY FALLEN...ACCORDING TO DOPPLER RADAR ESTIMATES. FLASH
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  PENDER...EMERSON...WALTHILL...WINNEBAGO...ROSALIE AND THURSTON. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 168 AND 171.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 157 AND 169.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4227 9641 4203 9644 4202 9658 4209 9671
      4226 9679 4226 9673 4228 9672

$$

MILLER
2 follow-up statements
521 
WGUS73 KOAX 300412
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1112 PM CDT MON AUG 29 2016

NEC039-173-300615-
/O.CON.KOAX.FF.W.0032.000000T0000Z-160830T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMING NE-THURSTON NE-
1112 PM CDT MON AUG 29 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
NORTHEASTERN CUMING AND THURSTON COUNTIES...

AT 1110 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
AREAS OF RAIN ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED RAIN
AMOUNTS FROM TWO TO FIVE INCHES ACROSS THE WARNED AREA...ESPECIALLY
FROM NORTH OF PENDER TO EAST AND NORTHEAST OF THURSTON. 

SOME LOCATIONS THAT COULD EXPERIENCE FLASH FLOODING INCLUDE...
PENDER...EMERSON...WALTHILL...WINNEBAGO...ROSALIE AND THURSTON. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 168 AND 171.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 157 AND 169.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4227 9641 4203 9644 4202 9658 4209 9671
      4226 9679 4226 9673 4228 9672

$$

MILLER
825 
WGUS73 KOAX 300612
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
112 AM CDT TUE AUG 30 2016

NEC039-173-300622-
/O.EXP.KOAX.FF.W.0032.000000T0000Z-160830T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMING NE-THURSTON NE-
112 AM CDT TUE AUG 30 2016

...THE FLASH FLOOD WARNING FOR NORTHEASTERN CUMING AND THURSTON
COUNTIES WILL EXPIRE AT 115 AM CDT...

THE HEAVY RAIN HAS ENDED. FLOOD WATERS HAVE RECEDED. FLOODING IS NO
LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY
REMAINING ROAD CLOSURES.

LAT...LON 4227 9641 4203 9644 4202 9658 4209 9671
      4226 9679 4226 9673 4228 9672

$$

DERGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 6:58 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Aug 29, 6:58 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
658 PM CDT MON AUG 29 2016

.SHORT TERM...(tonight through Thursday)
Issued at 241 PM CDT MON AUG 29 2016

Conditions are primed in some areas for additional flash flooding
tonight, primarily for those areas that received from 1 to 5
inches of rain last night in slow moving thunderstorms. Thus a
flash flood watch was issued for portions of southeast NE and
southwest IA where flash flood guidance was lowered as a result.

Environmentally, things are not that different from last night.
The atmosphere remains tropically moist being fed by a moist water
vapor plume that can be traced to the western coast of Mexico. PW
values this morning were around 1.8", which climatologically is
right at the maximum moving average for this time of year. This
moisture is also 1-2 standard deviations above normal based on
NAEFS climatological means, thus we have a lot of water to work
with. The upper low across the central Rockies will continue to
very slowly fill then lift across the plains through Tuesday. The
main westerlies are well north of the region, thus storm motions
are quite slow, only 10-15 mph at times. Due to the abundant
moisture, rainfall rates could easily reach 1-2" per hour. Storms
have begun to fire with the heat of the day with surface based
CAPE ranging 2000-3500 J/kg. Effective shear is very marginal
though, generally less than 20 knots. While freezing levels around
13300 could be conducive for hail, wet bulb zero levels are
extremely high around 12650. With the lack of higher storm scale
rotation and very marginal mid level lapse rates, hail will be a
struggle, but there does appear some wet microburst potential for
any storms that can develop a cold pool.

The wet pattern continues into Tuesday with conditions nearly
identical, but perhaps more coverage of storms as the upper trough
axis remains in place across the region, then slowly drifts south
of the area by early Wednesday. Will maintain likely Pops
along/south of I80 late tonight into Tuesday, then end precip from
north to south Wednesday morning, then go dry and mild for
Thursday.

.LONG TERM...(Thursday night through Monday)
Issued at 241 PM CDT MON AUG 29 2016

Dry conditions continue Friday with an upper ridge remaining in
place across the central US, but rain chances return for the
holiday weekend as the ridge shifts east, and a series of upper
level weather disturbances move into the area Saturday and Sunday,
along with a cold front on Labor Day.

&&

.AVIATION...(00Z TAFS for KOFK...KLNK and KOMA.)
Issued at 636 PM CDT MON AUG 29 2016

Intermittant showers and thunderstorms expected at KLNK/KOMA and
also possible at KOFK this evening with favorable deep moisture in
place/theta-e advection in the area through 06z. VFR cigs outside
of showers/thunderstorms...however with precipitation...conditions
may range from vfr to LIFR/MVFR with heavy rain reducing
visibilities. Some gusty winds possible; generally 30kts or less
in the vicinity of storms. Coverage uncertain later tonight, thus
mention vcsh/shra. Favorable stormy pattern continues Tuesdayand
again due to low confidence in coverage left as vcts

&&

.OAX Watches/Warnings/Advisories...
NE...Flash Flood Watch through Tuesday afternoon for NEZ068-078-
     088>093.

IA...Flash Flood Watch through Tuesday afternoon for IAZ090-091.

&&

SHORT TERM...DeWald
LONG TERM...DeWald
AVIATION...Zapotocny
Hazardous weather outlook, Aug 29, 4:35 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
435 PM CDT MON AUG 29 2016

IAZ090-091-NEZ068-078-088>093-301145-
FREMONT-PAGE-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
435 PM CDT MON AUG 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA
AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND TUESDAY

SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA THIS EVENING
AND OVERNIGHT. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...
SOME STORMS COULD PRODUCE LOCALLY STRONG WIND GUSTS AND HEAVY
RAIN. A FLASH FLOOD WATCH HAS BEEN ISSUED BECAUSE SOME SPOTS
RECEIVED HEAVY RAIN SUNDAY AFTERNOON AND EVENING. IF THOSE
LOCATIONS RECEIVE MORE RAIN...FLOODING COULD DEVELOP.

THUNDERSTORMS WILL BE LIKELY TUESDAY...WITH LOCALLY HEAVY RAIN AND
GUSTY WINDS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

THUNDERSTORMS CAPABLE OF HEAVY RAIN WILL REMAIN POSSIBLE INTO
WEDNESDAY WITH DRY CONDITIONS EXPECTED TOWARD THE END OF THE WEEK.
THUNDERSTORM CHANCES WILL INCREASE AGAIN THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR TUESDAY.

IAZ043-055-056-069-079-080-NEZ011-012-015>018-030>034-042>045-
050>053-065>067-301145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-KNOX-CEDAR-
THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-
PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-
SEWARD-LANCASTER-CASS-
435 PM CDT MON AUG 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND TUESDAY

SCATTERED THUNDERSTORMS WILL OCCUR THIS EVENING AND OVERNIGHT.
WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...SOME STORMS
COULD PRODUCE STRONG WIND GUSTS AND HEAVY RAIN.

THERE WILL BE A 20 TO 60 PERCENT CHANCE OF THUNDERSTORMS TUESDAY.
SOME STORMS COULD PRODUCE HEAVY RAIN AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

THUNDERSTORMS WILL REMAIN POSSIBLE INTO WEDNESDAY WITH DRY CONDITIONS
EXPECTED TOWARD THE END OF THE WORK WEEK. THUNDERSTORM CHANCES
WILL INCREASE AGAIN THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR TUESDAY.

In the hours before

Special weather statement, Aug 29, 5:23 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
523 PM CDT MON AUG 29 2016

NEZ066-068-292245-
LANCASTER NE-OTOE NE-
523 PM CDT MON AUG 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTOE AND
SOUTHEASTERN LANCASTER COUNTIES UNTIL 545 PM CDT...

AT 523 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FIRTH...OR 18 MILES SOUTH OF LINCOLN...MOVING NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HICKMAN...BENNET...FIRTH...PALMYRA...PANAMA...
WAGON TRAIN STATE RECREATION AREA AND STAGECOACH STATE RECREATION
AREA.

THIS INCLUDES HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 469 AND 475.

LAT...LON 4053 9647 4053 9667 4079 9655 4071 9637
TIME...MOT...LOC 2223Z 205DEG 10KT 4057 9657

MILLER
Special weather statement, Aug 29, 5:58 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
558 PM CDT MON AUG 29 2016

NEZ031-032-042-043-292330-
COLFAX NE-PLATTE NE-STANTON NE-MADISON NE-
558 PM CDT MON AUG 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN STANTON...
NORTHEASTERN PLATTE...SOUTHEASTERN MADISON AND NORTHWESTERN COLFAX
COUNTIES UNTIL 630 PM CDT...

AT 558 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF LEIGH...OR 14 MILES NORTH OF COLUMBUS...MOVING NORTH
AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLARKSON...LEIGH...CRESTON AND MAPLE CREEK RECREATION AREA.

LAT...LON 4182 9711 4158 9712 4157 9736 4182 9743
TIME...MOT...LOC 2258Z 175DEG 11KT 4164 9726

MILLER
Special weather statement, Aug 29, 7:07 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
707 PM CDT MON AUG 29 2016

IAZ055-069-079-090-NEZ044-045-051>053-067-068-300100-
FREMONT IA-MILLS IA-HARRISON IA-POTTAWATTAMIE IA-DODGE NE-DOUGLAS NE-
CASS NE-OTOE NE-WASHINGTON NE-SAUNDERS NE-SARPY NE-
707 PM CDT MON AUG 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREMONT...
SOUTHWESTERN HARRISON...SOUTHWESTERN MILLS...SOUTHWESTERN
POTTAWATTAMIE...DOUGLAS...SOUTHEASTERN DODGE...CASS...WASHINGTON...
SARPY...EAST CENTRAL SAUNDERS AND NORTH CENTRAL OTOE COUNTIES UNTIL
800 PM CDT...

AT 705 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS EXTENDING FROM 3 MILES WEST OF ARLINGTON TO NEAR AVOCA.
MOVEMENT WAS NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND VERY HEAVY RAIN WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OMAHA...SOUTHWESTERN COUNCIL BLUFFS...BELLEVUE...FREMONT...
PAPILLION...LA VISTA...BLAIR...PLATTSMOUTH...RALSTON...GRETNA...
VALLEY...SPRINGFIELD...ARLINGTON...LOUISVILLE...WEEPING WATER...
FORT CALHOUN...WATERLOO...MURRAY...CEDAR CREEK AND KENNARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4166 9607 4081 9576 4072 9616 4152 9649
TIME...MOT...LOC 0005Z 244DEG 24KT 4147 9641 4078 9608

MILLER
Special weather statement, Aug 29, 7:45 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
745 PM CDT MON AUG 29 2016

NEZ015-018-033-300115-
THURSTON NE-CUMING NE-WAYNE NE-
745 PM CDT MON AUG 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CUMING...EAST
CENTRAL WAYNE AND NORTHWESTERN THURSTON COUNTIES UNTIL 815 PM CDT...

AT 744 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PENDER...OR 27 MILES SOUTH OF PONCA. THIS STORM WAS NEARLY
STATIONARY.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. THERE WILL ALSO BE HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
WAKEFIELD...PENDER...EMERSON AND THURSTON.

LAT...LON 4213 9656 4206 9679 4226 9692 4226 9673
      4228 9672 4228 9660
TIME...MOT...LOC 0044Z 156DEG 4KT 4216 9672

MILLER
Special weather statement, Aug 29, 8:07 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
807 PM CDT MON AUG 29 2016

NEZ015-033-034-045-300145-
THURSTON NE-WASHINGTON NE-BURT NE-CUMING NE-
807 PM CDT MON AUG 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUMING...BURT...
NORTHWESTERN WASHINGTON AND THURSTON COUNTIES UNTIL 845 PM CDT...

AT 806 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 5 MILES SOUTH OF EMERSON TO 5 MILES SOUTH OF
CRAIG. MOVEMENT WAS NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TEKAMAH...PENDER...LYONS...EMERSON...WALTHILL...WINNEBAGO...
BANCROFT...CRAIG...MACY...OAKLAND...HERMAN...ROSALIE...
THURSTON AND SUMMIT LAKE STATE RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 75 IN NEBRASKA
BETWEEN MILE MARKERS 126 AND 141...AND BETWEEN MILE MARKERS 156 AND
171.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 142 AND 169.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4227 9642 4172 9611 4162 9635 4174 9643
      4190 9658 4211 9681 4226 9682 4226 9673
      4228 9672
TIME...MOT...LOC 0106Z 230DEG 8KT 4220 9671 4170 9638

MILLER
Local storm report, Aug 29, 9:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
907 PM CDT MON AUG 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLOOD            SPRINGFIELD             41.08N 96.13W
08/29/2016                   SARPY              NE   BROADCAST MEDIA

            DELAYED REPORT THAT THERE WAS SOME FLOODING OF FAIRVIEW
            ROAD NEAR SPRINGFIELD EARLIER. NOT SURE HOW MUCH IT
            AFFECTED THE ROAD. AS OF 850 PM...THE WATER WAS REPORTED
            TO BE GOING DOWN AND IS NEAR BANKFULL BUT FLOWING UNDER
            THE BRIDGE.

&&

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:07 PM CDTSpecial Weather StatementOAXCass, Douglas, Sarpy, Washington53 min
Aug 29, 7:40 PM CDTAreal Flood AdvisoryOAXCass, Otoe, Sarpy3 hr
Aug 29, 7:45 PM CDTSpecial Weather StatementOAXThurston30 min
Aug 29, 7:54 PM CDTAreal Flood AdvisoryOAXDouglas, Washington4 hr
Aug 29, 8:07 PM CDTSpecial Weather StatementOAXBurt, Thurston38 min
Aug 29, 8:11 PM CDTAreal Flood AdvisoryOAXBurt, Cuming, Thurston3 hr
Aug 29, 9:36 PM CDTFlash Flood WarningOAXCass, Otoe4 hr
Aug 29, 9:43 PM CDTSpecial Weather StatementOAXPawnee47 min
Aug 29, 10:21 PM CDTSpecial Weather StatementOAXJohnson, Pawnee, Richardson54 min
Aug 29, 10:50 PM CDTSpecial Weather StatementOAXJohnson40 min
Aug 29, 11:29 PM CDTSpecial Weather StatementOAXJohnson, Nemaha46 min

Nearby

Flash Flood Warnings in Nebraska, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.